# SDR AMTA200600684

- Difficulty date: November 23, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATED DURING CRUISE FLIGHT.  WOULD NOT RESET.  T/S IAW FIM 21-62-00-810-839.  LIGHT DID NOT COME ON.  OPS CK NORMAL.  (K)
